Continuity of the metric projection on convex sets
Matematičeskie zametki, Tome 52 (1992) no. 6, pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_6_a0,
author = {L. P. Vlasov},
title = {Continuity of the metric projection on convex sets},
journal = {Matemati\v{c}eskie zametki},
pages = {3--9},
year = {1992},
volume = {52},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_6_a0/}
}
L. P. Vlasov. Continuity of the metric projection on convex sets. Matematičeskie zametki, Tome 52 (1992) no. 6, pp. 3-9. http://geodesic.mathdoc.fr/item/MZM_1992_52_6_a0/